# SDR 08FDEA04677

- Difficulty date: November 3, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 41,219 hours, 12,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 379103C15
- Part serial: 17956
- Condition: Broken
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FWD EMERGENCY ESCAPE ROPE TAMPER RESISTANT STRAPS, UPPER AND LOWER ARE BROKEN.  REMOVED & REPLACED F/O'S FWD EMERGENCY DESCENT DEVICE PER AMM 25-61-13-4.
